# SDR ABXA9700020

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR GREEN LIGHT FOR RIGHT MAIN GEAR FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  DURING FLY-BY FOR GEAR CONFIRMATION,  GREEN LIGHT CAME ON.  REPLACED RIGHT LANDING GEAR DOWN LIMIT SWITCH PER DC-8 SUPP. M.M. 32-60-00.  OPS CHECKED GOOD.
